# SDR AALA20120126TUL11

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT WITH GOUGE AT STATION 760 STRINGER 15 LEFT.  HFEC CHECKED AREA NO CRACKS FOUND.  INSTALLED RIVET PER SRM 53-00-01-2R SECTION I PARAGRAPH 3.
